Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom
Major side effects from birthcontrol?
I'm not talking some of the normal stuff but major?
Like 20+ lb weight gain?
Depression?
Psychological effects? Panic attacks??
Blood issues? High BP?
Ext
Posted on the NEW CafeMom Mobile
by on Jan. 25, 2013 at 4:05 PM
Replies (11-20):
LivinDeadGurl
by Maranda on Jan. 25, 2013 at 10:50 PM

Nope

shadow_lark
by Bronze Member on Jan. 26, 2013 at 12:35 AM
Yes. Depo magnified the ppd I had. Before I stopped it I was to the point where I was having panic attacks daily and completely psycho. The mini pill made me into a psycho bitch. People had to walk on egg hells round me because the smallest thing would send me over the edge.
Posted on the NEW CafeMom Mobile
butterflymommy2
by Member on Jan. 26, 2013 at 12:40 AM
I tried the pill. I can't remember which ones they gave me. I know it was a couple different brands. Each one made me bleed the whole time I was on the pill. I stopped taking it and went back to normal.
Posted on CafeMom Mobile
twynns
by Member on Jan. 26, 2013 at 7:35 AM
I had been on birth control pills for over 13 years (with no problems) and stopped taking them so I could have my son. After I had him, I went back on them. I seriously thought I was going crazy. Depression, panic attacks, crazy thoughts, etc. It was awful. Within 2 days of stopping them, I felt perfectly fine. It was weird.
auntangelofsix
by Angel on Jan. 26, 2013 at 10:32 AM
No
Posted on the NEW CafeMom Mobile
tiffs2009
by on Jan. 26, 2013 at 11:36 AM
How did you realize it was the birth control?

Quoting twynns:

I had been on birth control pills for over 13 years (with no problems) and stopped taking them so I could have my son. After I had him, I went back on them. I seriously thought I was going crazy. Depression, panic attacks, crazy thoughts, etc. It was awful. Within 2 days of stopping them, I felt perfectly fine. It was weird.
Posted on the NEW CafeMom Mobile
MamaMoopsie
by on Jan. 26, 2013 at 11:43 AM

The only one I've had a problem with was Mirena IUD. I had horrible mood swings--like extreme rage where I wanted to hit walls, break things, scream at people. I had no control. When I was in a rage I was bawling my eyes out and so depressed all the time. I was never happy or doing okay. It was either angry or really really sad. The physical side effects were miserable too. I had constant cramping pains in my abdomen (I bled for a months straight after having it put in, then I'd have a few days of no bleeding, then bleed again for 2-3 weeks at a time). My body was achey all over all the time and my migraines became a lot more frequent. I used to get maybe one migraine in a year and suddenly I was have 2-3 a week of pain so intense I couldn't walk without almost throwing up, couldn't take care of my kids. It was a nightmare. I made it almost 4 months with the Mirena and finally had it taken out. A week later I was back to my happy self, except the migraines persisted and I still have them, though now it's more like three or four a month.

wifeynmommie80
by on Jan. 26, 2013 at 11:58 AM

Birth control actually made me bipolar.  Like insane, I would  sweet one moment and then a total crazy bitch the next . Anything the slightest would set me off. I am no longer on birth control. Like my husband told me I can't live with you on it. I haven't been on it in 10 years.

OliviasMommy611
by on Jan. 26, 2013 at 12:42 PM
Bi
Posted on CafeMom Mobile
OliviasMommy611
by on Jan. 26, 2013 at 12:43 PM
Omg I meant no. Technology can suck sometimes.

Quoting OliviasMommy611:

Bi
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN